# SDR R61A2022111700720

- Difficulty date: October 28, 2022
- Submitted: November 18, 2022
- Operation: Air carrier
- Aircraft: N654RW
- Make and model: Emb ERJ 170-100
- Aircraft serial: 170000104
- Aircraft time: 45,015 hours, 28,247 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 2024T30712024T30
- Part serial: NA
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CORROSION FOUND ON FWD FUSELAGE LH INBD CABIN SEAT TRACK AT FR 19. PERFORMED PERMANENT REPAIR ON FWD FUSELAGE LH INBD CABIN SEAT TRACK AT FR 19. IAW EMB 170/175 SRM 53-10-10 REPAIR 1.
